SRS ugh, just got off of geodon

Discussion in 'On Topic' started by StayLRG, Feb 27, 2008.

  1. StayLRG

    StayLRG New Member

    Joined:
    Nov 11, 2007
    Messages:
    439
    Likes Received:
    0
    Location:
    Reppin the 804
    i'd been taking geodon for about a year and a half to 2 years, and after reading up on all the crazy withdrawl symptoms for it i decided to go off of it, wasn't really working anyway. taperd my dose down to 2 pills at night for about a week, then down to 1 pill a night for 7 days. now that i'm completely off i'm working nights again. when i was on 1 pill a night i was sleeping fine, now i take a 2 mg xanax and sleep for about 5 hours. happened 2 nights in a row. such a crappy feeling to wake up at 8 when you wnet to bed at 3 and don't wanna get up till 11 or 12. i just wanna be able to sleep again. this sucks so bad. last night i drank, so you'd assume i'd be hungover, and i am, but i felt the same way yesterday after only having like 2 small swigs of jim beam, and i weigh around 300 pounds, so two swigs of jim beam doesn't get me drunk. fuck geodon.
     
  2. iwishyouwerebeer

    iwishyouwerebeer you shut your cunt Moderator

    Joined:
    Sep 1, 2006
    Messages:
    32,592
    Likes Received:
    5
    Work out. Tire yourself out and lose some pounds in the process.
     
  3. TiffanyTJB

    TiffanyTJB New Member

    Joined:
    Dec 7, 2007
    Messages:
    176
    Likes Received:
    0
    I couldn't have an O with geodon so I switched to Thorazine- but I was takin gmine at night to help me sleep, not during the day.
     
  4. StayLRG

    StayLRG New Member

    Joined:
    Nov 11, 2007
    Messages:
    439
    Likes Received:
    0
    Location:
    Reppin the 804
    yuou don't know about geodon, it's part of the withdrawl symptom not being able to sleep. along with all my stomach pains. people who go off geodon have ended up in the hospital due to withdrawls.
     

Share This Page